# SDR SWIA200819696

- Difficulty date: April 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 21,322 hours, 31,426 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE AT TB0122 IN LEFT, FORWARD CONSOLE SHOWS SIGNS OF OVERHEATING, FOUND AT C-CHECK.  REPLACED WIRE AT TB0122 AS REQUIRED.
